cardiologist-icon
Takayasu arterietis
I am suffering from this disease since September 2015.my subclavian arteries have anurisyum after doing stanting. I take steroids and some methotrexate,but I have some symptoms like fever,pain,severing. Plz tell me,what I do?
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello since, when your having these symptoms? How are not mentioned. You need to get your septic screening blood test first. Vist a cardiologist or general physician for that.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.